Jie Wang
Results

Journal Article
Localized Method of Fundamental Solutions for Acoustic Analysis Inside a Car Cavity with Sound-Absorbing Material
Advances in Applied Mathematics and Mechanics, Vol. 15 (2023), Iss. 1 : pp. 182–201

Journal Article
Explicit Multi-Symplectic Method for a High Order Wave Equation of KdV Type
Communications in Mathematical Research , Vol. 34 (2018), Iss. 3 : pp. 193–204

Journal Article
Weak Approximations of Stochastic Partial Differential Equations with Fractional Noise
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 3 : pp. 735–754

Journal Article
An Adaptive Hybrid Spectral Method for Stochastic Helmholtz Problems
Numerical Mathematics: Theory, Methods and Applications, Vol. 13 (2020), Iss. 4 : pp. 1007–1026

Journal Article
Traveling Epizootic Waves of a Fox Rabies Model with Small Spatial Diffusion
Journal of Nonlinear Modeling and Analysis, Vol. 5 (2023), Iss. 2 : pp. 325–335

Journal Article
Nontrivial Solution for a Kirchhoff Type Problem with Zero Mass
Journal of Mathematical Study, Vol. 54 (2021), Iss. 4 : pp. 387–395

Journal Article
X-Gorenstein Projective Dimensions
Journal of Mathematical Study, Vol. 55 (2022), Iss. 4 : pp. 398–414

Journal Article
Analysis of Chinese Core Literatures on Protective Clothing Research
Journal of Fiber Bioengineering and Informatics, Vol. 15 (2022), Iss. 3 : pp. 217–231

Journal Article
Multi-Symplectic Fourier Pseudospectral Method for a Higher Order Wave Equation of KdV Type
Journal of Computational Mathematics, Vol. 33 (2015), Iss. 4 : pp. 379–395

Journal Article
A Space-Time Petrov-Galerkin Spectral Method for Time Fractional Fokker-Planck Equation with Nonsmooth Solution
East Asian Journal on Applied Mathematics, Vol. 10 (2020), Iss. 1 : pp. 89–105

Journal Article
Application of High Dimensional B-Spline Interpolation in Solving the Gyro-Kinetic Vlasov Equation Based on Semi-Lagrangian Method
Communications in Computational Physics, Vol. 22 (2017), Iss. 3 : pp. 789–802

Journal Article
Optimal Convergence Rate of θ--Maruyama Method for Stochastic Volterra Integro-Differential Equations with Riemann--Liouville Fractional Brownian Motion
Advances in Applied Mathematics and Mechanics, Vol. 14 (2022), Iss. 1 : pp. 202–217